# SDR AALA202301065641

- Difficulty date: January 5, 2023
- Submitted: January 6, 2023
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 67,679 hours, 25,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS CAUTION LIGHT ON FLIGHT ATTENDANT PANEL FOR RIGHT EXIT DOOR BOTTLE. MAINTENANCE SERVICED RIGHT CENTER EXIT DOOR 843 DOOR ASSIST BOTTLE (AALA202301065641) AND THE RIGHT CENTER EXIT DOOR 844 DOOR ASSIST BOTTLE (AALA202301069326) PER AMM 52-10-00. CAUTION LIGHT ON FLIGHT ATTENDANTS PANEL EXTINGUISHED.
